| Model Number |
03.118.010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, four olive tip wires broke, four plate benders were used, and cement has stained the benders.Drill bit was used over wire for a screw, and drill bit was bent.Screw caddy measuring tab broke off during surgery when tray was dropped on screw caddy.The surgery was delayed for 4 minutes.It is unknown if there were fragments generated.The procedure was successfully completed.There were no patient consequences.Concomitant devices reported: unknown screw (part# unknown; lot# unknown; quantity:1).Unknown cement (part# unknown; lot# unknown; quantity:1).This complaint involves ten (10) devices.This report is for (1) 2.8mm compression wire 10mm thread/200mm length.This report is 1 of 4 (b)(4).